# SDR SWAA2022032499419

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 431AL AT LT PYLON (1 EA) / REPLACED BLADE ACCESS PANEL 431AL AT LT PYLON (1EA) IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 (U078)
